# SDR DALA2023101808590

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 18,812 hours, 9,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 7K' MSLON APPROACH INTO ATL, HAD A DIRTY SOCK SMELL IN FLIGHT DECK. FA AT DOOR 1 DID NOT SDMELL ANYTHING IN CABIN, FA AT DOOOR 3 SAID HE COULD SMELL IT. DESCENDING THROUGH 1K' MSL, ODOR DISSIPATED. FA AT DOOR 3 SAID BURNING SMELL AT ROW 19-23, IT WENT AWAY DURING ROLLOUT. T/S PER AMDS CARD 0550-2002. FOUND APU OIL LEAK INTERNALLY. R/R APU ON AMDS CARD 4900-9002. C/W STEPS A-E OF MD LOG. (LP# 0014901, 4585498)
